# SDR 2001F00527

- Difficulty date: June 4, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bumper Block
- Part number: 900R1103001113
- Part serial: 0099990705
- Condition: Separated
- Location: Beam
- Part time: 1,201 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEPARATION OF TRAILING EDGE IN 'Y' AREA.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  CORE SHIPPED TO MDH FOR INSPECTION.  (M)
